# SDR IPXA1567915

- Difficulty date: July 4, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 1240 S3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, STRINGER CLIP AT BS 1240, S3R HAS MECHANICAL DAMAGE.     R & R IAW SRM 51-40-02-0G.
